# SDR EIAA20111229265

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 100,778 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT EXIT EMERGENCY LIGHT OP.  RECHARGED BATTERY, OP CHECK OK REF 33-51-00/501.
